Alert archive / Florida / Freeze Warnings in 2016

Freeze Warning 3, NWS Melbourne, FL

February 10, 2016Lake County, Volusia County, Florida

NWS Melbourne, FL issued this freeze warning at Feb 10, 2016, 2:14 PM EST for Lake County, Volusia County, Florida. It took effect at Feb 11, 2016, 3:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 10, 2016, 2:14 PM EST (19:14 UTC)
In effect from
Feb 11, 2016, 3:00 AM EST
Expired
Feb 11, 2016, 9:00 AM EST
In force
6 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 117 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2016-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2016-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -335 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2306 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
-335 m²/s²
0-3 km storm-relative helicity
-217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

792 
WWUS72 KMLB 101914
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
214 PM EST WED FEB 10 2016

FLZ041-044-141-111400-
/O.NEW.KMLB.FZ.W.0003.160211T0800Z-160211T1400Z/
/O.CON.KMLB.LW.Y.0005.000000T0000Z-160210T2300Z/
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-COASTAL VOLUSIA COUNTY-
INCLUDING THE CITIES OF...DEBARY...DELAND...DELTONA...EUSTIS...
MOUNT DORA...LEESBURG...TAVARES...DAYTONA BEACH...
NEW SMYRNA BEACH...ORMOND BEACH
214 PM EST WED FEB 10 2016

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY. 

* WINDS...INCREASING TO 20 MPH OUT OF THE WEST TO NORTHWEST WITH
  GUSTS TO AROUND 30 MPH.

* TEMPERATURE...LOWS 29 TO 32 DEGREES EARLY THURSDAY MORNING.
  FREEZE DURATIONS OF 2 TO 4 HOURS ARE EXPECTED.

* IMPACTS...STRONG WINDS THIS AFTERNOON WILL CREATE CHOPPY
  CONDITIONS ON OPEN LAKES AND OTHER LARGER BODIES OF WATER MAKING
  OPERATION OF SMALL BOATS POTENTIALLY HAZARDOUS.
   
 APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION
 AND OUTDOOR PETS HAVE ADEQUATE PROTECTION FROM THE COLD
 TEMPERATURES TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

FLZ045>047-053-144-147-111400-
/O.NEW.KMLB.FR.Y.0002.160211T0800Z-160211T1400Z/
/O.CON.KMLB.LW.Y.0005.000000T0000Z-160210T2300Z/
ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-OSCEOLA-
SOUTHERN LAKE COUNTY-NORTHERN BREVARD COUNTY-
INCLUDING THE CITIES OF...APOPKA...MAITLAND...ORLANDO...
WINTER PARK...UNION PARK...ALTAMONTE SPRINGS...CASSELBERRY...
OVIEDO...SANFORD...WINTER SPRINGS....MELBOURNE...PALM BAY...
ROCKLEDGE...CELEBRATION...KISSIMMEE...SAINT CLOUD...CLERMONT...
MASCOTTE...GROVELAND...COCOA...TITUSVILLE
214 PM EST WED FEB 10 2016

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY. 

* WINDS...INCREASING TO 20 MPH OUT OF THE WEST TO NORTHWEST WITH
  GUSTS TO AROUND 30 MPH.

* TEMPERATURE...TEMPERATURES WILL FALL RAPIDLY THIS EVENING WITH
  WIDESPREAD OVERNIGHT LOWS IN THE LOW TO MIDDLE 30S ALLOWING
  AREAS OF FROST TO DEVELOP LATE IN THE OVERNIGHT INTO EARLY
  MORNING THURSDAY.

* IMPACTS...STRONG WINDS THIS AFTERNOON WILL CREATE CHOPPY
  CONDITIONS ON OPEN LAKES AND OTHER LARGER BODIES OF WATER MAKING
  OPERATION OF SMALL BOATS POTENTIALLY HAZARDOUS.

  APPROPRIATE ACTION SHOULD BE TAKEN TO PROTECT PLANTS
  AND SENSITIVE VEGETATION FROM THE FROSTY CONDITIONS TONIGHT.
  ALSO MANY HOME FIRES OCCUR DURING COLD WEATHER EPISODES. USE
  EXTREME CAUTION WITH SPACE HEATERS. KEEP THEM AWAY FROM
  COMBUSTIBLE MATERIAL SUCH AS BLANKETS...PILLOWS AND CURTAINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

FLZ054-058-059-064-111400-
/O.NEW.KMLB.FR.Y.0002.160211T0800Z-160211T1400Z/
INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
INCLUDING THE CITIES OF...SEBASTIAN...VERO BEACH...BASINGER...
FORT DRUM...OKEECHOBEE...PORT SAINT LUCIE...FORT PIERCE...
HOBE SOUND...JENSEN BEACH...PORT SALERNO...STUART
214 PM EST WED FEB 10 2016

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY. 

* TEMPERATURE...TEMPERATURES WILL FALL RAPIDLY THIS EVENING WITH
  WIDESPREAD OVERNIGHT LOWS IN THE MIDDLE 30S ALLOWING AREAS OF
  FROST TO DEVELOP LATE IN THE OVERNIGHT INTO EARLY MORNING
  THURSDAY.

* IMPACTS...APPROPRIATE ACTION SHOULD BE TAKEN TO PROTECT PLANTS
  AND SENSITIVE VEGETATION FROM THE FROSTY CONDITIONS TONIGHT.
  ALSO MANY HOME FIRES OCCUR DURING COLD WEATHER EPISODES. USE
  EXTREME CAUTION WITH SPACE HEATERS. KEEP THEM AWAY FROM
  COMBUSTIBLE MATERIAL SUCH AS BLANKETS...PILLOWS AND CURTAINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
2 follow-up statements
500 
WWUS72 KMLB 102353
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
653 PM EST WED FEB 10 2016

FLZ041-044-141-111400-
/O.CON.KMLB.FZ.W.0003.160211T0800Z-160211T1400Z/
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-COASTAL VOLUSIA COUNTY-
INCLUDING THE CITIES OF...DEBARY...DELAND...DELTONA...EUSTIS...
MOUNT DORA...LEESBURG...TAVARES...DAYTONA BEACH...
NEW SMYRNA BEACH...ORMOND BEACH
653 PM EST WED FEB 10 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
THURSDAY...

* WINDS...INCREASING TO 20 MPH OUT OF THE WEST TO NORTHWEST WITH 
  GUSTS TO AROUND 30 MPH. 

* TEMPERATURE...LOWS 29 TO 32 DEGREES EARLY THURSDAY MORNING. 
  FREEZE DURATIONS OF 2 TO 4 HOURS ARE EXPECTED. 

* IMPACTS...STRONG WINDS THIS AFTERNOON WILL CREATE CHOPPY 
  CONDITIONS ON OPEN LAKES AND OTHER LARGER BODIES OF WATER 
  MAKING OPERATION OF SMALL BOATS POTENTIALLY HAZARDOUS. 

APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION 
AND OUTDOOR PETS HAVE ADEQUATE PROTECTION FROM THE COLD 
TEMPERATURES TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

FLZ045>047-053-054-058-059-064-144-147-111400-
/O.CON.KMLB.FR.Y.0002.160211T0800Z-160211T1400Z/
ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-OSCEOLA-INDIAN RIVER-
OKEECHOBEE-ST. LUCIE-MARTIN-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
INCLUDING THE CITIES OF...APOPKA...MAITLAND...ORLANDO...
WINTER PARK...UNION PARK...ALTAMONTE SPRINGS...CASSELBERRY...
OVIEDO...SANFORD...WINTER SPRINGS....MELBOURNE...PALM BAY...
ROCKLEDGE...CELEBRATION...KISSIMMEE...SAINT CLOUD...SEBASTIAN...
VERO BEACH...BASINGER...FORT DRUM...OKEECHOBEE...
PORT SAINT LUCIE...FORT PIERCE...HOBE SOUND...JENSEN BEACH...
PORT SALERNO...STUART...CLERMONT...MASCOTTE...GROVELAND...COCOA...
TITUSVILLE
653 PM EST WED FEB 10 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
THURSDAY...

* TEMPERATURE...TEMPERATURES WILL FALL RAPIDLY THIS EVENING WITH 
  WIDESPREAD OVERNIGHT LOWS IN THE MIDDLE 30S ALLOWING AREAS OF 
  FROST TO DEVELOP LATE IN THE OVERNIGHT INTO EARLY MORNING 
  THURSDAY. 

* IMPACTS...APPROPRIATE ACTION SHOULD BE TAKEN TO PROTECT PLANTS 
  AND SENSITIVE VEGETATION FROM THE FROSTY CONDITIONS TONIGHT. 
  ALSO MANY HOME FIRES OCCUR DURING COLD WEATHER EPISODES. USE 
  EXTREME CAUTION WITH SPACE HEATERS. KEEP THEM AWAY FROM 
  COMBUSTIBLE MATERIAL SUCH AS BLANKETS...PILLOWS AND CURTAINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

67
777 
WWUS72 KMLB 111401
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
901 AM EST THU FEB 11 2016

FLZ041-044-141-111515-
/O.EXP.KMLB.FZ.W.0003.000000T0000Z-160211T1400Z/
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-COASTAL VOLUSIA COUNTY-
INCLUDING THE CITIES OF...DEBARY...DELAND...DELTONA...EUSTIS...
MOUNT DORA...LEESBURG...TAVARES...DAYTONA BEACH...
NEW SMYRNA BEACH...ORMOND BEACH
901 AM EST THU FEB 11 2016

...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING...

THE THREAT FOR A FREEZE HAS ENDED. COOLER THAN NORMAL TEMPERATURES
EARLY THIS MORNING HAVE WARMED INTO THE 40S ACROSS EAST CENTRAL
FLORIDA WITH FORECAST AFTERNOON HIGHS INTO THE 60S AREAWIDE.

$$

FLZ045>047-053-054-058-059-064-144-147-111515-
/O.EXP.KMLB.FR.Y.0002.000000T0000Z-160211T1400Z/
ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-OSCEOLA-INDIAN RIVER-
OKEECHOBEE-ST. LUCIE-MARTIN-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
INCLUDING THE CITIES OF...APOPKA...MAITLAND...ORLANDO...
WINTER PARK...UNION PARK...ALTAMONTE SPRINGS...CASSELBERRY...
OVIEDO...SANFORD...WINTER SPRINGS....MELBOURNE...PALM BAY...
ROCKLEDGE...CELEBRATION...KISSIMMEE...SAINT CLOUD...SEBASTIAN...
VERO BEACH...BASINGER...FORT DRUM...OKEECHOBEE...
PORT SAINT LUCIE...FORT PIERCE...HOBE SOUND...JENSEN BEACH...
PORT SALERNO...STUART...CLERMONT...MASCOTTE...GROVELAND...COCOA...
TITUSVILLE
901 AM EST THU FEB 11 2016

...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...

THE THREAT FOR A FROST HAS ENDED. COOLER THAN NORMAL TEMPERATURES
EARLY THIS MORNING HAVE WARMED INTO THE 40S ACROSS EAST CENTRAL
FLORIDA WITH FORECAST AFTERNOON HIGHS INTO THE 60S AREAWIDE.

$$

SEDLOCK

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this freeze warning went out at Feb 10, 10:24 AM EST, 3 hours 50 minutes earlier.

Area forecast discussion, Feb 10, 10:24 AM EST, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
ISSUED BY NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1024 AM EST WED FEB 10 2016

.UPDATE...
DEEP EASTERN U.S. TROUGH WILL CONTINUE TO BRING COLDER THAN NORMAL
TEMPERATURES TODAY THROUGH THURSDAY. A TIGHT PRESSURE GRADIENT
BETWEEN SURFACE HIGH PRESSURE OVER THE WESTERN GULF AND LOW
PRESSURE EAST OF NEW ENGLAND WILL CONTINUE TO GENERATE GUSTY WEST
TO NORTHWEST WINDS TODAY. THIS SURFACE HIGH WILL BUILD EASTWARD
ACROSS FLORIDA LATER TONIGHT AND THURSDAY ALLOWING WINDS TO
GRADUALLY SUBSIDE.

WITH LIGHT WINDS AND A COLD AIRMASS IN PLACE TONIGHT...
TEMPERATURES COULD DROP TO NEAR FREEZING OVER THE INTERIOR...WITH
SOME FROST POSSIBLE AS WELL AS MOST INLAND AREAS DROP INTO THE MID
30S BY THURSDAY MORNING. FROST ADVISORIES WILL LIKELY BE NEEDED
FOR INLAND AREAS TONIGHT...AND MAY EVEN NEED A FREEZE WARNING.
WILL EVALUATE THE NEED FOR WARNINGS AND ADVISORIES AFTER 12Z
GUIDANCE IS IN.

NO SIGNIFICANT CHANGES TO THE FORECAST WERE REQUIRED AT THIS TIME.

&&

.AVIATION...
VFR CONDITIONS EXPECTED NEXT 24 HOURS. WINDS ARE A LITTLE SLOW TO
INCREASE BUT STILL EXPECT GUSTS IN THE 20 TO 25 KNOT RANGE THIS
AFTERNOON.

&&

.MARINE...
WINDS HAVE DIMINISHED SOME IN THE WATERS BETWEEN THE COAST AND 20
NM OFFSHORE. THIS MAY BE TEMPORARY ONCE HEATING ENDS LATER THIS
AFTERNOON AND THE ATMOSPHERE DECOUPLES OVER LAND. WE COULD SEE A
BRIEF SURGE OF NORTHWESTERLY WINDS AROUND 20 KNOTS AGAIN BEFORE
HIGH PRESSURE BUILDS IN FROM WEST. WILL HEADLINE SMALL CRAFT
EXERCISE CAUTION FOR NOW AND EVALUATE THE NEED TO REISSUE
ADVISORIES TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  57  34  59  44 /   0   0   0   0
MCO  59  37  64  44 /   0   0   0   0
MLB  60  36  63  45 /   0   0   0   0
VRB  60  37  64  43 /   0   0   0   0
LEE  58  36  65  46 /   0   0   0   0
SFB  58  35  63  44 /   0   0   0   0
ORL  58  39  64  45 /   0   0   0   0
FPR  60  38  63  43 /   0   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR COASTAL
     VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
     COUNTY-NORTHERN LAKE COUNTY-ORANGE-OSCEOLA-SEMINOLE-
     SOUTHERN BREVARD COUNTY-SOUTHERN LAKE COUNTY.

AM...SMALL CRAFT ADVISORY UNTIL 4 AM EST THURSDAY FOR FLAGLER BEACH
     TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-SEBASTIAN INLET TO
     JUPITER INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20-60 NM.

&&

UPDATE...JILLSON
MARINE...JILLSON/GARCIA
Hazardous weather outlook, Feb 10, 5:28 AM EST, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
528 AM EST WED FEB 10 2016

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-102300-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
528 AM EST WED FEB 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.HIGH WIND IMPACT...
WEST TO NORTHWEST WINDS WILL INCREASE TO AROUND 20 MPH AND BECOME
GUSTY THIS AFTERNOON FROM OSCEOLA AND BREVARD COUNTIES NORTHWARD.
THIS WILL CAUSE CHOPPY CONDITIONS FOR BOATERS ON AREA LAKES. A
LAKE WIND ADVISORY IS IN EFFECT FROM NOON UNTIL 600 PM.

.RIP CURRENT IMPACT...
A LINGERING LONG PERIOD SWELL OF 15 SECONDS COUPLED WITH HIGH
ASTRONOMICAL TIDES FROM THE RECENT NEW MOON WILL MAINTAIN THE HIGH
RISK OF RIP CURRENTS AT ARES BEACHES TODAY. THE THREAT WILL BE
HIGHEST FROM NOON THROUGH SUNSET DUE TO TIDAL EFFECTS. IF YOU PLAN
ON BRAVING THE CHILLY AIR AND SURF TEMPERATURES TODAY...REMEMBER
TO SWIM ONLY WITHIN SIGHT OF A LIFEGUARD...AND NEVER SWIM ALONE.

.WIND AND SEA IMPACT...
WEST TO NORTHWEST WINDS OF 20 TO 25 KNOTS WILL PRODUCE HAZARDOUS
CONDITIONS FOR OPERATORS OF SMALL CRAFT TODAY. SEAS WILL RANGE FROM
AROUND 5 FEET NEAR THE COAST TO 9 FEET WELL OFFSHORE. WINDS AND
SEAS WILL GRADUALLY DIMINISH LATER TODAY THROUGH TONIGHT...BUT
BOATING CONDITIONS WILL REMAIN POOR..ESPECIALLY WELL OFFSHORE
FROM THE COAST.

.EXCESSIVE COLD IMPACT...
WIDESPREAD TEMPERATURES IN THE 30S AREA EXPECTED ACROSS EAST
CENTRAL FLORIDA TONIGHT. THE COLD TEMPERATURES WILL COMBINE WITH
LIGHT WINDS TO PRODUCE AREAS OF FROST EARLY THURSDAY MORNING. IF
YOU PLAN ON BEING OUTDOORS TONIGHT AND EARLY THURSDAY MORNING...
BE SURE TO DRESS APPROPRIATELY FOR THE COLD TEMPERATURES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
BOATING CONDITIONS WILL BECOME POOR TO HAZARDOUS THIS WEEKEND AS
WINDS AND SEAS INCREASE ONCE AGAIN. THE RISK OF RIP CURRENTS WILL
REMAIN ELEVATED INTO LATE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

CRISTALDI

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 3:40 AM ESTLake Wind AdvisoryMLBLake, Orange, Osceola, Seminole, Volusia14 hr
Feb 10, 5:26 AM ESTRip Current StatementMLBVolusia13 hr
Feb 10, 2:14 PM ESTFrost AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole19 hr

Nearby

Freeze Warnings in Florida, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.